Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

How to cure Acne Problem?

I have joined the band guys it’s been 5 months now and my face is scared as a battle field, with blood oozing out at will, and pus from eruptions, and pits where the war soldiers died (my normal skin). Can anyone suggest me something for now? You need to start some sort of a treatment pal else you are starring down the barrel, wash your face regularly, and apply turmeric, lime juice, multani mitti paste regularly in the night.
Asked On : Fri, 2 May 2008
Answers:  13 Views:  5882
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Acne can be controlled with the Herbal formulations ; punarnavasavam with khadiraristham 30 twice daily for one month.
Answered: Fri, 20 May 2011
  User's Response
use brevoxyl face wash...3 times a day...azee tablets before breakfast..eat properly...avoid oily food
Answered: Sun, 6 Mar 2011
Cosmetic & Plastic Surgeon Dr. Suyash Patankar's  Response
acne can be treated with local applications of cremes, some antibiotics, retinoids and LASERs.
LASER though expensive ( costs upto 5,000/- ), can clear the face off active acne and acne scars. The results are quite dramatic and patients simply love their skin after LASERs
dr suyash patankar
LASER & Cosmetic Surgeon
thane, mumbai
(022) 2542 2080. 2540 8580, 9987722899
Answered: Tue, 28 Sep 2010
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
It sounds like cystic acne. You might need Medicine like Roaccutane (similar to Vitamin A) but it has some precautions and side effects. Works wonderfully. A dermatologist can confirm the exact medication and dosage. Do not apply any commercial soaps, try not to touch and dig these acne. Drink plenty of water during daytime. Exercise a little (not too heavy or too much), eat healthy fruits and salads (avoid mangoes and other fruits with very high natural sugars). Avoid fried foods, chocolates, red meats until these acne are fixed, then decide if you want to occasionally consume these or give up. Good Luck.
Answered: Wed, 9 Jun 2010
Dermatologist Dr. Resham J. Vasani (Bhojani)'s  Response
hi,
u seem to have Acne which is of a severe kind and u need to started on medications--both oral and topical. before that i wud like to know ur age , sex , marital status,details of the earlier treatment taken for the same and any known drug allergies.it wud be gud if u cud post me the pics of urself if possible dr.resham@gmail.com.

Dr.Resham
Answered: Wed, 9 Jun 2010
I find this answer helpful
  User's Response
one of my cousin suffering from acene which often comes on her back on shoulder.it is red and gives puss.and after applying multani mitti it goes in three or four days.at the time of its peak problem she cant touch it.cant keep bag on shoulder....she gone to many doc..had her HORMONE test done.still docs are unable give any concrete result...kindly suggest something
Answered: Thu, 10 Jun 2010
  User's Response
Take medicines like arogyavardhini vati,kaishore guggulu with mahamanjiastadi quatha.Apply vadanashobha over the face. Undergo therapies like virechana,raktamokshana,lepa. Take lot of vegetables and fruits.Drink plenty of warm water. If you have constipation, take triphala churna with hot water at bedtime.
Answered: Sat, 10 May 2008
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
Hello,your problem is related with blood,start eatting neem leafs thrice a day,don't take spicy-bitter-roasted food for atleast 1 month.
Answered: Thu, 10 Jun 2010
I find this answer helpful
  User's Response
Bhai saab, when you have this serious problem why cant you go see a dermatologist, you need antibiotics for the pussy acne. [size=18][/size][color=blue][/color]
Answered: Mon, 19 May 2008
  User's Response
Hi,

I'm 23 yrs old ,have acne problem since my schooldays
my skin is very oily tried few oil control face wash but nothing worked.can u suggest me a good doctor or medicines to get rid of acne and oily skin as well.
appreciate if you can drop me a mail at the below id

Thanks.
mansoor.baig275@gmail.com
Answered: Sun, 21 Nov 2010
  Anonymous's Response
For good results, please go to a reliable and known dermatologist.I had been to Dr. Batra's homeopathic clinic and the whole problem started there.First of all, it was expensive and beyond that I was not getting any benefit.I was simultaneously getting treated for hair loss problem also.None of them worked in homeopathy.I also tried some home rememedy but it did not show any result.You should be abale to find an experieneced dermat in your city or town.
Answered: Sat, 8 Aug 2009
  User's Response
i heard you shouldent use soap on your face use a dish rag to clean your face and try some acne products
Answered: Wed, 9 Jun 2010
Cosmetic & Plastic Surgeon Dr. Suyash Patankar's  Response
hi
acne can be treated with local applications of cremes, some antibiotics, retinoids and LASERs.
LASER though expensive ( costs upto 5,000/- ), can clear the face off active acne and acne scars. The results are quite dramatic and patients simply love their skin after LASERs
Answered: Tue, 28 Sep 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor